# SDR AT9900152

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 10315411
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

LOST CABIN PRESSURE, UNABLE TO CONTROL IT MANUALLY.  PASSENGER IN AFT CABIN REPORTED HEARING A POP JUST BEFORE THE MASK DROPPED.  FOUND THE AFT CABIN PRESSURE SAFETY VALVE OFF IT'S SEAT.  REMOVED AND REPLACED SAFETY VALVE PRESSURE IAW MM 21-30, OPS CHECKED GOOD.
